# SDR ASOA200900646

- Difficulty date: June 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD IS CRACKED AT THE LOWER LT CORNER AROUND CUTOUT FOR PARKING BRAKE CABLE.   REPAIRED BULKHEAD AT LOWER LT CORNER AROUND CUTOUT FOR PARKING BRAKE CABLE IAW REO 601R-53-11-563 REV - AND TASKCARD EO 600-53-217 C/W ALL STEPS OF REO AND TASKCARD ARE COMPLETE.
